# SDR CA080807007

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 6,133 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: C4383
- Condition: Broken
- Location: Spinner
- Part time: 215 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) PLASTIC SPINNER SUPPORT CRACKS AND BREAKS INSIDE SPINNER CAUSING VIBRATION, SEEMS PLASTIC IS SOFTER DURING THE HOT SUMMER MONTHS AND FLEXES MORE.
